# SDR DALA2014090904951

- Difficulty date: September 8, 2014
- Submitted: September 9, 2014
- Operation: Air carrier
- Aircraft: N589NW
- Make and model: Boeing 757351
- Aircraft serial: 32989
- Aircraft time: 42,134 hours, 13,875 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL AFT OF DOOR HAS A .2500" HOLE , 5.7500" FROM L/E, 15 INCHES FROM RT SIDE PANEL EDGE.  REPAIRED IAW DWG 5A53-37933 AND SRM.
